# SDR CA060702001

- Difficulty date: June 13, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Aircraft time: 9,657 hours
- Engine: Lyc O540E4C5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16103000
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI AFTER LDG, A VIBRATION WAS NOTED ORIGINATION ON THE LH LDG GEAR.  IT WAS ORIGINALLY THOUGHT TO BE A WHEEL OUT OF BALANCE.  ON INSPECTION, A CRACK WAS OBSERVED ON THE INNER WHEEL 1/2 OUTBOARD ASSEMBLY.  THE CRACKED RIM WAS REPLACED WITH NEW CLEAVLAND INNER WHEEL 1/2 PN 161-03000. (TC# 20060702001)
